WoRMS name details

Checked: verified by a taxonomic editorAsychis elongata (Verrill, 1873)

157223  (urn:lsid:marinespecies.org:taxname:157223)

Unaccepted: synonym, or anything that is not accepted unaccepted (unused recombination)
Species
marine, brackish, fresh, terrestrial
recent only
Unreviewed: has not been verified by a taxonomic editorDistribution Western Atlantic: Maine to Florida  
Unreviewed: has not been verified by a taxonomic editorDistribution Western Atlantic: Maine to Florida [details]
Read, G. (2017). Asychis elongata (Verrill, 1873). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php?p=taxdetails&id=157223 on 2017-12-17

Date
action
by
2005-05-23 07:30:30Z
created
2008-03-26 11:36:43Z
changed
2010-04-26 22:10:58Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


taxonomy source Light, William J. 1974. Occurrence of the Atlantic maldanid Asychis elongata (Annelida, Polychaeta) in San Francisco Bay, with comments on its synonymy. Proceedings of the Biological Society of Washington 87(17): 175-184. [details]   

basis of record Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. Allan Hancock Foundation Occasional Paper. 23: 1-628. [details]  Available for editors  PDF available [request] 

additional source Integrated Taxonomic Information System (ITIS). , available online at http://www.itis.gov [details]   

additional source Uebelacker, Joan M.; Johnson, Paul G. (eds). (1984). Taxonomic guide to the polychaetes of the Northern Gulf of Mexico. Final report to the Minerals Management Service, contract 14-12-001-29091. Volumes 1-7, Barry M. Vittor & Associates. Mobile, Alabama., available online at https://catalog.hathitrust.org/Record/002201750 [details]  Available for editors  PDF available [request] 

new combination reference Arwidsson, Ivar. (1906). Studien über die skandinavischen und arktischen Maldaniden nebst Zusammenstellung der übrigen bisher bekannten Arten dieser Familie. Inaugural-Dissertation zur erlangung der Doktorwürde. Der Mathematisch-Naturwissenschaftlichen Sektion der Philosophischen Fakultät zu Upsala, Upsala Universitet, Upsala [sic]. 1-308. Plates 1-12. [published 1906 or at latest 2 Feb 1907]., available online at http://www.biodiversitylibrary.org/bibliography/39358
page(s): 261; note: recombined by Arwidsson in Asychis [details]  OpenAccess publication 

status source Light, William J. H. 1991. Systematic revision of the genera of the polychaete subfamily Maldaninae Arwidsson. Ophelia, supplement 5 (Systematics, Biology and Morphology of World Polychaeta): 133-146. [details]   
 
 Present  Inaccurate  Introduced: alien 
 

From other sources
Unreviewed: has not been verified by a taxonomic editorDistribution Western Atlantic: Maine to Florida [details]